# SDR MASA200600988

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 20,886 hours, 15,820 cycles
- System (JASC): 2210 · Autopilot System
- Part: Caution Message
- Condition: Activated
- Location: Auto Pilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6418 PHX - AUTO PILOT SWITCH TRIM CAUTION ANNUNCIATION IN FLIGHT.  MX PLACED ON MEL.
